Repositorio de producción científica de la Universidad de Sevilla

Approximation numbers of composition operators on Hp

 

Advanced Search
 
Opened Access Approximation numbers of composition operators on Hp
Cites

Show item statistics
Icon
Export to
Author: Li, Daniel
Queffélec, Hervé
Rodríguez Piazza, Luis
Department: Universidad de Sevilla. Departamento de Análisis Matemático
Date: 2015-01
Published in: Concrete Operators, 2 (1), 98-109.
Document type: Article
Abstract: We give estimates for the approximation numbers of composition operators on the Hp spaces, 1 ≤ p < ∞.
Cite: Li, D., Queffélec, H. y Rodríguez Piazza, L. (2015). Approximation numbers of composition operators on Hp. Concrete Operators, 2 (1), 98-109.
Size: 499.6Kb
Format: PDF

URI: http://hdl.handle.net/11441/46330

DOI: 10.1515/conop-2015-0005

See editor´s version

This work is under a Creative Commons License: 
Attribution-NonCommercial-NoDerivatives 4.0 Internacional

This item appears in the following Collection(s)